# SDR UALA2011070803395

- Difficulty date: July 7, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 41,389 hours, 16,684 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cap
- Condition: Defective
- Location: Arm Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 7F ARMREST HAS SHARP EDGES.  NEEDS TAPE JOB.  MADE INTERIM REPAIR WITH TAPE ARM CAP COVER MISSING.  REPLACED ARM REST.
